Warning over “Chinese Ecstasy” drug linked to 125 deaths

Ravers beware, for deadly batches of ecstasy lookalike tablets containing N-Ethylnorpentylone that are being produced in China have surfaced in the Britain area and dancing machines need to totally avoid them.

In an alert to the summer music festival participants, the National Crime Agency warned about the dangers of the potentially lethal chemical that has already claimed one-hundred-twenty-five lives since it hit the streets in 2016. It is feared that the numbers will only increase as it spreads through different parts of the globe.

China’s psychoactive drug factories have been flooding the international market with various drugs over the past few years, and it does not seem to be slowing down. In an attempt to combat the production of the extraordinarily lethal N-Ethylnorpentylone, the United Nations has ordered a worldwide ban on the chemical effective immediately.

A World Health Organisation (WHO) investigation report, seen by The Telegraph, said the drug had been identified in 25 US deaths and “approximately 125 toxicology reports confirmed the detection (urine and blood) of N-ethylnorpentylone in fatal cases observed between 2016 and 2018.” The National Crime Agency warns people who take drugs that the chemical that is often sold as ecstasy can cause extreme cases of paranoia, anxiety, psychotic episodes, seizures, and can keep people awake for up to four days.

The Loop, A UK based harm reduction service claims that it has been discovered over twenty times in tablets that were thought to be MDMA or ecstasy. The chemical is being compared to spice due to the fact that its first version was the exact chemical makeup of THC.

Once the chemical was banned, chemists simply rearranged the chemical makeup of the Spice and re-released it to the public. After several times of this happening, what was one the synthetic form of THC was now something completely different, and it started to have detrimental effects on the people that used it. The same thing has happened with N-Ethylnorpentylone. The once MDMA synthetic is now a monster of its own, and it is wrecking lives and killing people.

As we all know that just because something is banned, does not mean that it is not going to hit the streets. Drug peddlers can be soulless and have concern for the bottom line over human lives. People all over the globe need to be aware that this chemical exists and it looks just like actual ecstasy.

People in the UK and Britain area need to be especially diligent when consuming tablets. It is highly recommended for people to test any chemical that they decide to put in their body. Sometimes with ecstasy, or things that resemble ecstasy, one tablet is not enough, and on the other hand, one tablet can have fatal consequences. Stay safe out there party people. Look out for your friends, and look out for yourselves.

Loading...

LEAVE A REPLY

Please enter your comment!
Please enter your name here

This site uses Akismet to reduce spam. Learn how your comment data is processed.